MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the patient had severe dysesthetic leg pain that occurred two weeks after undergoing an intercept procedure.The patient went to the emergency room (er) and was hospitalized for a few days due to severe pain.Post-operative imaging was performed and showed no nerve compression or complications.It was found that the patient had a selective nerve root block and the pain was resolved.
 
Additional Manufacturer Narrative
Block a2: patients age is over 60 years old, but exact age is unknown.
 
Event or Problem Description
It was reported that the patient had severe dysesthetic leg pain that occurred two weeks after undergoing an intracept procedure.The patient went to the emergency room (er) and was hospitalized for a few days due to severe pain.Post-operative imaging was performed and showed no nerve compression or complications.It was found that the patient had a selective nerve root block and the pain was resolved.Additional information was received that the patient did not have a prior history of leg pain or mri findings of nerve impingement.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22760863
Report Number3006630150-2025-06315
Device Sequence Number9235680
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient RaceWhite